On the NP-completeness of the n/m/parallel/σi∈m{σwjσtj} scheduling problem

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

We present in this paper a proof of the NP-completeness of the problem to schedule n simultaneously available jobs on m parallel machines to minimize the weighted sum of machine makespans.
Original languageEnglish
Pages (from-to)389-390
Number of pages2
JournalApplied Mathematics Letters
Volume2
Issue number4
DOIs
Publication statusPublished - 1 Jan 1989
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics

Cite this